# SDR UALA2010080502843

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 41,094 hours, 5,246 cycles
- Engine: Pwa PW4090
- Engine time: 49,909 hours, 6,892 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HOC & EXT OIL LEAK. NR 2 ENGINE FOUND NR 4 BEARING PRESSURE LINE LEAKING IN (2) SECTIONS, NEEDS TO BE REPLACED. REPLACED NR 4 BEARING PSI LINE IAW IPC.
